MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 32MM -4 LFIT V40 HEAD; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH 32MM -4 LFIT V40 HEAD; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6260-9-032
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 11/08/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the product history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Not available.
 
Event or Problem Description
Patient had a total hip in (b)(6) 2011 and recently complained of pain.A bone scan showed that the cup was loose and it was revised.There was evidence of black staining in the head and around the neck of the implant.

Brand Name
32MM -4 LFIT V40 HEAD
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7089489
Report Number0002249697-2017-03501
Device Sequence Number11129396
Product Code LPH
UDI-Device Identifier07613327013009
UDI-Public07613327013009
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/13/2015
Device Catalogue Number6260-9-032
Device Lot Number35355705
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2017
Initial Report FDA Received Date12/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR